# SDR 2005FA0000779

- Difficulty date: April 12, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N200GT
- Make and model: Amd FALCON
- Aircraft serial: 137
- Engine: Garrtt ATF36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 1,373 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE EXPERIENCED LOW OIL PRESSURE IN FLIGHT.  PRECAUTIONARY SHUTDOWN PERFORMED.  23 PSI LOWEST READING ON OIL PRESSURE INDICATOR.  OIL PRESSURE NEVER WENT TO -0- PSI.  NO ABNORMAL VIBRATION EXPERIENCED.  PRECAUTIONARY SHUTDOWN PERFORMED ON NR 2 ENGINE.  EMERGENCY DECLARED.  ENGINE ROTATION NORMAL AFTER SHUTDOWN.  ENGINE DID NOT LOCK UP.  OIL QUANTITY INDICATION AT BOTTOM OF DIPSTICK ON ARRIVAL.  EVIDENCE OF OIL LEAKING IN FAN BYPASS AREA OF ENGINE.  (K)
